Nonlinear Elasticity Theory of the Interaction between Two Parallel Screw Dislocations in an Isotropic Medium

Abstract:

Article Preview

Info:

Periodical:

Materials Science Forum (Volumes 123-125)

Edited by:

K.-H. Anthony and H.-J. Wagner

Pages:

627-638

Citation:

Z. Wesolowski et al., "Nonlinear Elasticity Theory of the Interaction between Two Parallel Screw Dislocations in an Isotropic Medium", Materials Science Forum, Vols. 123-125, pp. 627-638, 1993

Online since:

January 1993

Export:

Price:

$38.00

Fetching data from Crossref.
This may take some time to load.